Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MacLover

On week 19 I have a bad rash....should I call it quits?

Okay.

One more stupid week of body aches, I hope and all of the other side effects.

My skin looks great.

Everytime I take a tablet now, my forearms break out severly. It is so bad it gets hot.

Its right after I take the pill morning and night. I only have about a week left.

Should I just quit. I am so wanting to say forget it. This really hurts. I can't even place my arms on anything because its so sensitive. it just started yesterday. Maybe my body is fed up you know??

Anyone have this right before the end of your treatment?

Share this post


Link to post
Share on other sites

Yes if I were you, I would go ahead and quit. It's only a week. However talk to your doctor before you proceed. :ninja:

Share this post


Link to post
Share on other sites

Yes I had the exact same problem while I was on accutane.. Stop or it will get worse.. Espacially if you only have a week left

Share this post


Link to post
Share on other sites

Don't stop. I had this on my third week and I just slept with loads of aquaphor on it, with gauze around it so it wouldn't rub off. After 2 nights it was completely gone. My derm said it was a eczema outbreak.

Share this post


Link to post
Share on other sites

I wouldn't stop now! You're so late in the treatment already. Just ONE more week! What if that extra week is all you need to stay clear?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×